Advertisement

Jump to content


Photo

Do probiotics cause diarrhea/cramping when you first start taking them?


  • Please log in to reply
1 reply to this topic

#1 AmericanPatriot

AmericanPatriot

    Prolific Member

  • Members
  • PipPipPip
  • 189 posts
  • Country:United States

Posted 14 October 2011 - 12:47 AM

Advertisement
I was just wondering if probiotics like align, etc. cause diarrhea and/or cramping when you first start taking them?If they do, I'd rather pick a time when I know I won't be leaving the house much to try them.Thanks for any feedback :)
"It is far more important to know what person the disease has, than what disease the person has."
-Hippocrates

"Doctors are men who prescribe medicines of which they know little, to cure diseases of which they know less, in human beings of whom they know nothing."
-Voltaire


Advertisement

#2 BQ

BQ

    Community Manager

  • Community Managers
  • PipPipPipPip
  • 13,865 posts
  • Country:United States

Posted 14 October 2011 - 10:13 AM

For some people, yes. But apparently that side effect can go away with time for some folks.Here is an article I found that discusses this:http://www.livestrong.com/article/527919-do-probiotics-cause-gas/
Please remember this is a group of folks seeking support on how to live with and manage IBS. THESE ARE ONLY MY OWN THOUGHTS. IF YOU WANT AN EXPERT OPINION, ASK A MEDICAL PROFESSIONAL.





Advertisement


About Us | Contact Us | Advertise With Us | Disclaimer | Terms of Service | Crisis Resources

Irritable Bowel Syndrome |  Inflammatory Bowel Disease |  Crohn's Disease |  Ulcerative Colitis |  Fibromyalgia |  GERD - Reflux Disease


©Copyright 1995-2014 All rights reserved IBS Self Help and Support Group

Website Monitoring by: AlertBot



This website is certified by Health On the Net Foundation. Click to verify. We comply with the HONcode standard for trustworthy health information: verify here